×

Pseudo-differential operators. (English) Zbl 0271.35066


MSC:

35S05 Pseudodifferential operators as generalizations of partial differential operators
47Gxx Integral, integro-differential, and pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kohn, J. J.; Nirenberg, L., An algebra of pseudo-differential operators, Comm. Pure Appl. Math., 18, 269-305 (1965) · Zbl 0171.35101
[2] Zaidman, S., Some nonhomogeneous symbols and associated pseudo-differential operators, Ann. Scuola Normale Sup. Pisa, 21, 547-574 (1967) · Zbl 0155.43403
[3] S. Zaidman,Certaines classes d’opérateurs pseudo-differentiels, Journal of Mathematical Analysis and Applications, vol. 30, no. 3, June 1970. · Zbl 0211.17002
[4] Zaidman, S., Axiomatic approach to pseudo-differential operators, Boll. U.M.I., IV, 36-44 (1971) · Zbl 0211.17101
[5] Zaidman, S., A characterization of elliptic pseudo-differential operators, Boll. U.M.I., III, 656-669 (1970) · Zbl 0227.35080
[6] Gussi, G.; Zaidman, S., Estimates for pseudo-differential operators, Rev. Roumaine Math. Pures et Appl., XVI, 9, 1391-1395 (1971) · Zbl 0231.35068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.